# SDR C2XA99BT046

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J, G, H
- Precautionary procedure: A

## Discrepancy

CAE - AFTER TAKEOFF, CREW REPORTED FIVE GENS FAILED IN FLIGHT.  APU GEN FAILED, THEN GEN 2, GEN 4, GEN 3, AND GEN 1.  AIR RETURNED TO CAE LANDED UNEVENTFULLY.  MAINTENANCE TROUBLESHOOTING.  (M)
